MathSciNet Relay Station
MathSciNet bibliographic data
MR904942 14J25 (14J29)
Xiao, Gang Irregularity of surfaces with a linear pencil. Duke Math. J. 55 (1987), no. 3, 597–602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement